# SDR IPXA2024100291945

- Difficulty date: September 19, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 24,190 hours, 14,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 147CZ HAS (1EA) CRACK TO EDGE AT ATTACH HOLE-DOT 109-076-VWV. REPLACED 147CZ WITH NEW PANEL P/N A2551030700600 BATCH 0004327949 IAW A300-600 AMM 25-72-41/401. NO FURTHER ACTION REQUIRED.
